# SDR MASA200601995

- Difficulty date: July 31, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 25,667 hours, 23,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85722
- Condition: Inoperative
- Location: Emergency Light
- Part time: 3,222 hours, 2,533 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7118 ORD.  BATTERY MASTER LEFT ON AND ALL EMERGENCY LIGHTS INOP.  CONTRACT MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS.  OP'S CHECK GOOD.
